# SDR GTIA020761

- Difficulty date: May 29, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Control Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND WITH EMERGENCY POWER ON SOME FORWARD PANEL LIGHTS WENT OUT.  FOUND WIRE BROKEN.  REPAIR WIRING.  REMOVED WIRING.  REMOVED AND REPLACE LAMP.  (M)
